# SDR DALA2024022602584

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 91,753 hours, 43,234 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seat Row 31 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 DISC: O2 MASK IN ROW 31 DEF DEPLOYED. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 277091 *** INSPECTED O2 GENERATOR, NOT DEPLOYED. STOWED O2 MASK. AC OK FOR SERVICE. (LP: 5567110)
